Generalized cubic spline fractal interpolation functions. Chand, A. & Kapoor, G. SIAM Journal on Numerical Analysis, 44(2):655-676, 2006.
doi  bibtex   
@Article{Chand_2006_9241,
  author = {Chand, A.K.B. and Kapoor, G.P.},
 journal = {SIAM Journal on Numerical Analysis},
 number = {2},
 pages = {655-676},
 title = {Generalized cubic spline fractal interpolation functions},
 volume = {44},
 year = {2006},
 doi = {10.1137/040611070},
 title_with_no_special_chars = {Generalized cubic spline fractal interpolation functions}
}
Downloads: 0